# SDR EE4Y1112490

- Difficulty date: November 12, 2010
- Submitted: November 12, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- Aircraft time: 66,924 hours, 35,325 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5911301505
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION COOPESA REPORTED LT WING REAR SPAR LOWER CAP AFT FLANGE WITH CORROSION AND CRACKED AT STA XRS 172.
